# SDR FDEA201508192643

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE COMPARTMENT, BS XOS 591 FORMER CRACKED.  FORMER REMOVED IAW SRM 51-31-01-0G.  A NEW FORMER FABRICATED IAW DWG ARB2931 REV H.  INSTALLED IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
